# SDR GTIA2020101235382

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 39,772 hours, 18,289 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RED WXR ANT DISPLAYED ON ND DURING DEPARTURE.  LOUD GRINDING NOISE OBSERVED FROM NOSE-RADAR INOPERABLE.  ACCOMPLISHED TSM 34-41-00-810-810-A.  R & R WEATHER RADAR ANTENNA, IAW AMM 34-41-11.  PERFORMED BITE TEST OF THE WEATHER RADAR, IAW AMM 34-41-00-740-002-A.  BITE TEST OK, NO FAULTS NOTED AT THIS TIME.  A/C OK FOR SERVICE.
